Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vaginal bleeding after taking Ginet-84?

Answered by
Dr.
Dr. Shanti Vennam

OBGYN

Practicing since :1989

Answered : 7488 Questions

default
Posted on Fri, 1 Aug 2014 in Women's Health
Question: Hi. I have irregular periods after I stopped taking Ginet-84 for couple of months. Then I went for doctor again and she suggested me to take Ginet-84 back and start from the yellow pills. I have been taking it for 9 days, but my period is getting lesser at first, then it comes again scanty and then its color gets light after 2 days and now its color turns red again. What does it mean?
doctor
Answered by Dr. Shanti Vennam 27 minutes later
Brief Answer:
Possibility of breakthrough bleed.

Detailed Answer:
Hi,

Thanks for posting your query.

Your current symptoms suggest the possibility of a breakthrough bleed. This often happens during the initial months of treatment and this settles down after a couple of months. If you continue to see this bleeding without any relief, you should consult your gynecologist for further support.

As you have irregular periods, you need appropriate investigation to locate the cause and get properly managed. This gives you an almost complete cure. You may need supplementation of additional hormones, if needed.

Please maintain a healthy diet and get some regular exercise. This helps to balance the hormones to some extent and get relief from menstrual disturbances most of the time.

Hope your query has been answered. Please feel free to contact for further clarifications. I will be happy to help.

regards,
Shanti.V.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Irregular periods

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last...

doctor1 MD

Hi doctor. I have started getting irregular periods . Basically had a baby 8 months ago and i am not breastfeeding . Cycle was normal 28 day for 2...

doctor1 MD

I have diabetes cholesterol and digestive problems my ovaries are bulky and I get it irregular periods . I am unmarried. the main health issue is...

doctor1 MD

I am really worried for I have been spotting since Oct.31, 2012. I am 20 years old who have irregular menstrual cycle. I had my last menstruation...

doctor1 MD

Hi I was taking contraceptive pills for 2 years and I stoped it in march. Since then I got very irregular periods. Days between my last 2 periods...

doctor1 MD

Hi, I am a 31 year old female with three children. My youngest is 21 months. Over the past 9 months or so I have had very irregular menstration. My...

doctor1 MD

Hi, Im a 33yr old Indian woman, recently married. My husband and I decided on birth control pills instead of condoms so i went on the pill a month...